# SDR SWIA200718613

- Difficulty date: August 13, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 19,765 hours, 15,583 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RECEIVED HYDRAULIC SYSTEM 1 LOW PRESSURE CAUTION MESSAGE.  RETURNED TO RDU, FLIGHT NR 2702.  REPLACED FLEX LINE AND NR 1 EDP IAW 32-29-01.  OPS AND LEAK CHECK GOOD, PN  88705, SN OFF MX-600582.
